# SDR N6WA20110401

- Difficulty date: April 3, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 14,356 hours, 9,965 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 2 INOP.   DEFFERED EMERGENCY LIGHT OVER ROW 2 IAW MEL 33-51-01B CAT C, DMI 210203, AUTHORIZED BY MX.
